# SDR SIMA20220526001

- Difficulty date: May 26, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 50,755 hours, 46,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Lh
- Component: Lamp
- Component part number: 1317
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING AFT OVER WING EMERGENCY LIGHT INOP-C/A-RAR LH AFT OVER WING EMERGENCY LIGHT LAMP, OPC GOOD, IAW AMM 33-50-10
